It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pregnancy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-23-2003, 11:37 AM   #1
Junior Member
 
Join Date: Feb 2003
Location: rensselaer fallsm ny us
Posts: 41
shanshy HB User
Post birth control

hi, i have a question, i am on birth control and for some reason i think that i can be pregnant. but when i got tested at planned parenthood it was negative. but i think it was to early to tell. i have started taking my pills like i was told to. if i am pregnant what would happen to the baby. i really need to now i am comfused. i don't want anything to happen it i am. i am new at taking birth control. please advice.

 
Old 04-23-2003, 11:45 AM   #2
Inactive
 
Join Date: Dec 2001
Location: San Jacinto, Ca.
Posts: 274
Nicksmom HB User
Post

When you first start taking the pill, the hormones can make you feel very different. Many people get pregnancy symtoms the first 3 months of being on the pill and then your body will adjust. If you really feel like you could be pregnant even after getting a negative result at planned parenthood, then you should make a doctors appointment for a blood test since that is more accourate. You should still take the pill in the mean time. If you are pregnant, then stop taking them when it is confermed. The pill will not do any harm to a baby if taken for a short time.

 
Sponsors Lightbulb
   
Old 04-23-2003, 12:03 PM   #3
Junior Member
 
Join Date: Feb 2003
Location: rensselaer fallsm ny us
Posts: 41
shanshy HB User
Post

what a sigh of releaf thank you for your advice. i will do that. i don't have the symptoms except being really uncomfortable down below like a lot of pressure. i will call the doctor and set up a blood test as soon as i can get him, oh, this month of april i was supposed to start between the eight and the ten of april and i have not had anything. so i probably should go the doctor asap. like tomorrow or the next day. thank you for your advice.

 
Old 04-24-2003, 10:53 AM   #4
Senior Veteran
 
Join Date: Jan 2003
Location: BC, Canada
Posts: 623
babygrant HB User
Post

Hello
I don't know if this will help you at all but when I first started on birth control, I had a lot of pressure in my lower abdomen and it hurt to have sex. The doctor says that the hormones in the pill sometimes cause the reproductive organs to swell a little bit therefore pushing them into crevases they normally aren't in. Hope that may help you.

Angela
EDD 9/21

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How bad is the initial breakout from birth control pills? chyna_dawl Acne 17 08-10-2010 01:49 PM
Birth Control, Libido, and Vaginal Infections DesperatePerson Birth Control 2 08-27-2008 07:23 PM
Problems after stopping birth control. lotus1234 Birth Control 16 11-05-2007 07:35 PM
I am confused about birth control pills!! Christina027 Thyroid Disorders 2 09-25-2006 04:41 AM
Birth Control Questions Slapstick Birth Control 2 03-02-2006 09:02 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Seraph (6), cattieos (2), mumovhann (2), kittenkaboodle (2), Xkwizit (2), TwinMamma (2), quinyonna07 (2), Kali333 (2), hillarynotclinton (1), lovelyme (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!